# SDR UALA2009092102962

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 41,952 hours, 16,395 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Emergency Lights
- Component: Light
- Component part number: 321452
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTS CHECK, SYSTEM TEST FAILED WITH MESSAGE 'EPSU UNIT FWD L'.  REPLACED FWD EPSU, NO HELP.  FOUND SHORT FOR FLOOR LIGHTS AT SEAT 6 WHICH WAS TAKING OUT THE EPSU AT DOOR 1L.  REPAIRED SHORT, GROUND CHECKED OKAY.
